# SDR DALA2020021171080

- Difficulty date: February 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,967 hours, 20,480 cycles
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Broken
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5801, L/P 1479356) DURING OK TO INSTALL 4R SLIDE SCAPE COVER, BROKEN HARNESS. CORRECTIVE ACTION: HARNESS ASSY WAS REPLACED AND THE SAME ESCAPE SLIDE WAS REMOVED AND INSTALLED PER B757-300 AMM 25-66-01.
